# SDR DALA2018041802614

- Difficulty date: April 17, 2018
- Submitted: April 18, 2018
- Operation: Air carrier
- Aircraft: N699DL
- Make and model: Boeing 757232
- Aircraft serial: 29970
- Aircraft time: 63,753 hours, 23,614 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Chafed
- Location: Nr 8 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 8 SLAT TRACK T/E WEDGE LOWER SURFACE SKIN CHAFED AT FWD OF INBD SLAT TRACK.  FOUND TO BE OUT OF LIMITS.   ACCOMPLISHED A PERMANENT REPAIR AW SRM 57-43-02, AND 51-70-10, REPAIR 4.
